EconPapers    
Economics at your fingertips  
 

A New Soliton Hierarchy Associated with and Its Conservation Laws

Hanyu Wei, Tiecheng Xia and Guoliang He

Mathematical Problems in Engineering, 2016, vol. 2016, 1-6

Abstract:

Based on the three-dimensional real special orthogonal Lie algebra , we construct a new hierarchy of soliton equations by zero curvature equations and show that each equation in the resulting hierarchy has a bi-Hamiltonian structure and thus integrable in the Liouville sense. Furthermore, we present the infinitely many conservation laws for the new soliton hierarchy.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2016/3682579.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2016/3682579.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:3682579

DOI: 10.1155/2016/3682579

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:3682579